# SDR AALA201903129005

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 13,882 hours, 6,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT AT THE FLIGHT ATTENDANT L1 STATION WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
